# SDR UALA2013022001031

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 66,096 hours, 9,430 cycles
- Engine: Pwa PW40903
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT CREW REST ACCESS DOOR INOP.  LOWER LOBE ATTENDANTS REST INOP.  DEFERRED FOR TIME.
